# SDR IXX2008F00085

- Difficulty date: June 12, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 255 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND ACCESSORY COMPARTMENT FRAME CRACKED AT STATION 255.000 LONGERON 25LT.  REMOVED DAMAGED FRAME SEGMENT.  FABRICATED NEW SEGMENT.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 2 SHEET 5 TR 53-125 DATED 8/31/01, SHEET 6 PAGES 5-6, DC8 SRM 51-1-8B, SRM 53-2-0 FIGURE 2 SHEET 1, SRM 53-3-2 FIGURE 3 SHEET 2A ITEM "U", SRM 53-3-2 FIGURE 3 SHEET 2, SRM 51-2-0 FIGURE 52 SHEET 1, SRM 53-2-0 FIGURE 2 SHEET 7-8 TR 53-110 DATED 11-10-00, DC8 SRM 51-1-1 PAGES 1,13,17, SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.  (S)
